U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

Patient treated with 3 month tb medicine and have a copd is it causes a severe problem to the patient

A 41-year-old female asked:
Dr. Robert Killian
General Practice 28 years experience
Blue Puffers: Yes. This is most likely linked to the lack of good oxygenation, too much carbon dioxide and carbon monoxide and the sensation of suffocation that goe... Read More
Dr. Frank Mayo
Pulmonary Critical Care 48 years experience
Med induced: Beta agonist therapy in inhaled therapy may induce tremors. Also severity of COPD can also contribute with associated muscle loss. Sleep is unrefres... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
A 48-year-old male asked:
Dr. John Feola
Internal Medicine 31 years experience
COPD: COPD patients have a persistent state of low oxygen . They need to be monitored with yearly Pulmonary Function Tests with DLCO. Medical management wit... Read More
A 40-year-old member asked:
Dr. Sue Ferranti
Internal Medicine 29 years experience
Low oxygen...: People with COPD can develop low oxygen levels due to their lung disease. Oxygen therapy is then administered in the lowest amount needed to treat the... Read More
A 60-year-old female asked:
Dr. Luis Taylor
A Verified Doctoranswered
A US doctor answeredLearn more
High pulse rate: or tachycardia could be caused by Albuterol inhalation. If so, you may change this to Ipratropium and/or inhaled steroids. Please discuss with ... Read More
A male asked:
Dr. Matt Wachsman
Internal Medicine 36 years experience
Going up on narcotic: is generally not a good idea. That is already getting to be a large dose. People with lung disease need as much breathing as possible and narcoticcs l... Read More
A 65-year-old female asked:
Dr. Bennett Machanic
Neurology 52 years experience
Quite concerning: Could well be pneumonia, but confusion and agitation could well be due to hypoxia, and this needs immediate attention. The confusion could be due to ... Read More
A 38-year-old female asked:
Dr. Alvaro Aranda
Pulmonology 35 years experience
Not neccesary: But if you have significant gastric reflux it can cause sorethroat & can cause damage to your lungs even fibrosis & bronchiectasis. Get evaluated.
A 43-year-old member asked:
Dr. Carlo Hatem
Pulmonary Critical Care 25 years experience
No: Tuberculosis can damage the lungs and result in a condition called bronchiectasis. It's symptoms are chronic cough and phlegm production, similar to s... Read More
A 27-year-old female asked:
Dr. Sridhar Shankar
Specializes in Radiology
Depends: No one knows how long a cancer patient will live. At best it is an educated guess based on a umber of assumptions like chemo/other treatment, conditio... Read More
A 31-year-old member asked:
Dr. Rajesh Rethnam
Pulmonary Critical Care 23 years experience
Need treatment: You need to get good treatment for COPD and quit smoking. If you still have low oxygen saturation then you need to wear oxygen around.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership